Academic
Publications
Four classes of permutation polynomials of F2m

Four classes of permutation polynomials of F2m,10.1016/j.ffa.2006.05.006,Finite Fields and Their Applications,Jin Yuan,Cunsheng Ding

Four classes of permutation polynomials of F2m   (Citations: 3)
BibTex | RIS | RefWorks Download
Permutation polynomials have been a subject of study for over 140 years and have applications in many areas of science and engineering. However, only a handful of specific classes of permutation polynomials are known so far. In this paper we describe four classes of permutation polynomials over F2m. Two of the four classes have the same form, while the other two classes are of different forms. Our work is motivated by a recent paper by Helleseth and Zinoviev.
Journal: Finite Fields and Their Applications - FINITE FIELDS THEIR APPL , vol. 13, no. 4, pp. 869-876, 2007
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
    • ...over F2n was investigated in detail [14,15]...
    • ...Yuan and Ding [14] described several permutation polynomials having the form as in Equality (1)...
    • ...There are only two classes of PPs over the finite fields of characteristic 2 in [14,15] with the parameter k ≥ 2, i.e., the one presented in Theorem 2.1 of [14 ]i s defined as...
    • ...There are only two classes of PPs over the finite fields of characteristic 2 in [14,15] with the parameter k ≥ 2, i.e., the one presented in Theorem 2.1 of [14 ]i s defined as...
    • ...In this note, we follow the work of [14,15] and construct two more permutation polynomials of the form...

    Xiangyong Zenget al. Two new permutation polynomials with the form over

Sort by: